MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302430
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/21/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a xenform graft was implanted during sling operation for incontinence, transvaginal repair of cystocele, transvaginal colpopexy using sacrospinous fixation, partial vaginectomy/excision of vaginal mucosa mass, cystoscopy, and removal of previous prolene mesh sling material procedure performed on (b)(6) 2016, to treat a patient with cystocele, vaginal prolapse, vaginal mucosal lesion, urinary stress incontinence, and dyspareunia.It was noted that there was hypertrophied vaginal mucosa around the region of the bladder neck that appeared suspicious.It was excised and repaired.There were no patient complications during the implant procedure.Patient tolerated the procedure well and was transferred to the recovery room in satisfactory status.A vaginal packing was inserted.As reported by the patient's attorney, the patient experienced an unspecified injury.
 
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2016, implant date, as no event date was reported.Initial reporter name and address: this event was reported by the patient's legal representation.The implant surgeon is: (b)(6).(b)(4).

Brand Name
XENFORM
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
TEI BIOSCIENCES INCORPORATED
7 elkins street
boston MA 02127
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15815330
Report Number3005099803-2022-06732
Device Sequence Number12225009
Product Code FTM
UDI-Device Identifier08714729774464
UDI-Public08714729774464
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model NumberM0068302430
Device Catalogue Number830-243
Device Lot Number0001606002
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2022
Initial Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale